# SDR 17GR201602080001

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N121KL
- Make and model: Cessna 560XL
- Aircraft serial: 5605720
- Aircraft time: 2,545 hours, 4,682 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 99124983
- Condition: Departed
- Location: Fuel Qty
- Part time: 2,545 hours, 4,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT AS FUEL WAS BURNED THE LEFT QUANTITY WOULD STOP SHOWING BURN AT AROUND 2300 AND THE RIGHT SIDE WOULD CONTINUE TO SHOW FUEL BURNED. AS THE RH SIDE SHOWED ABOUT 1100 THE LEFT WOULD DRIFT DOWN TO 1100. SYSTEM FUNCTIONED NORMAL ABOVE AND BELOW THESE PARAMETERS. REMOVED ACCESS PANELS FROM WING. FOUND NR 4 PROBE LAYING IN WING OFF OF MOUNT. FOUND MOUNT TO BE SERVICEABLE AND NOT DEFECTIVE. APPEARS PROBE WAS REMOVED FOM AND NOT REINSTALLED IN MOUNTING. REINSTALLED PROBE AND TESTED SYSTEM. SYSTEM TESTED WITHIN SPECIFICATIONS.
